MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; Balloon Dilator

BOSTON SCIENTIFIC CORPORATION CRE PRO; Balloon Dilator
Model Number M00558640
Medical Device Problem Codes Burst Container or Vessel (1074); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was being prepared to be used in the esophagus during a balloon dilatation procedure for benign esophageal stenosis performed on (b)(6) 2026.During preparation, the balloon ruptured.No further information has been obtained despite good faith efforts.The procedure was completed with another cre pro wireguided dase dilatation balloon.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.

Brand Name
CRE PRO
Common Device Name
Balloon Dilator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25788845
Report Number3005099803-2026-02767
Device Sequence Number5953221
Product Code FGE
UDI-Device Identifier08714729797524
UDI-Public(01)08714729797524(17)260907(10)32384694
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberM00558640
Device Catalogue NumberM00558640
Device Lot Number0032384694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/19/2026
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight173 LB